# SDR AALA201809079014

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 60,208 hours, 22,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWED CAUTION, CHECK DOOR PRESSURE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE R2 DOOR BOTTLE PRESSURE LOW, SERVICED DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  NO FAULTS NOTED.
